I keep reading articles that say that in theory, you shouldn't experience PMS while on the pill, because the symptoms are a result of your body's reaction to hormone fluctuations caused by ovulating, and if you aren't ovulating you don't have those fluctuations. Why do I still have symptoms then?! I've been on the pill off and on for 12 years, and they've never completely gone away. I still have cramps, though not nearly as intense, and I still have mood swings, though I haven't broken any dishes for a while. (haha) Is this all in my head?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...